# SDR TIMA20250215002

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 39,174 hours, 46,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT 10,000FT PILOT BEGAN TO SMELL SOMETHING SUSPICIOUS.  MOMENTS LATER THE PILOT EXPERIENCED A LEFT AC BUS FAILURE AND BEGAN TO SEE SMOKE COMING FROM UNDERNEATH THE CO-PILOTS SIDE OF THE AVIONICS PANEL. IMMEDIATELY PROCEEDED WITH THE MEMORY ITEM OF TURNING OFF THE LEFT AC BUS INVERTER. THE PILOT BEGAN TO STABILIZE THE AIRCRAFT USING STANDBY INSTRUMENTS AND SHORTLY AFTER DECLARED AN EMERGENCY. THEPILOT ALSO DONNED MY 02 MASK WHILE RUNNING THE QRH FOR THE AC BUS FAILURE AND RECEIVING VECTORS FOR THE ILS RWY32 INTO KHUF. UPON LANDING THE PILOT SAFELY VACATED THE RUNWAY AND IMMEDIATELY SHUT DOWN THE AIRCRAFT ON A TAXIWAY.
